# SDR 9703106635

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE DID NOT DEVELOP TAKEOFF POWER.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE NR 2 ENGINE START VALVE, HIGH STAGE BLEED VALVE, AND HIGH STAGE CONTROL, OPERATIONAL CHECK GOOD.
